Alert archive / Arizona / Red Flag Warnings in 2008
Red Flag Warning 37, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at May 12, 2008, 2:43 PM MST for 4 counties in Arizona; Imperial County, Riverside County, California. It took effect at May 13, 2008, 10:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 12, 2008, 2:43 PM MST (21:43 UTC)
- In effect from
- May 13, 2008, 10:00 AM MST
- Expired
- May 13, 2008, 5:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 113 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 9.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3693 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPSR 122143 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 243 PM MST MON MAY 12 2008 AZZ131-CAZ231-131300- /O.NEW.KPSR.FW.W.0037.080513T1700Z-080514T0000Z/ /O.CON.KPSR.FW.W.0036.080512T2200Z-080513T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 243 PM MST MON MAY 12 2008 /243 PM PDT MON MAY 12 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY DUE TO STRONG WINDS ...LOW HUMIDITIES...AND HIGH FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 5 PM MST /5 PM PDT/ TUESDAY FOR THE LOWER COLORADO RIVER VALLEY DUE TO STRONG NORTH WINDS...LOW HUMIDITIES...AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR THE LOWER COLORADO RIVER VALLEY...WHICH IS IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 5 PM MST /5 PM PDT/ TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING. STRONG SOUTHWEST AND WEST WINDS WILL CONTINUE THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM ENTERS NORTHERN ARIZONA AND SOUTHERN NEVADA. RED FLAG CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING OVER THE LOWER COLORADO RIVER VALLEY. CONDITIONS WILL BEGIN TO IMPROVE BY LATE THIS EVENING AS HUMIDITIES INCREASE AND WINDS BEGIN TO DECREASE. A COLD FRONT WILL MOVE ACROSS CENTRAL ARIZONA TUESDAY MORNING...WITH STRONG NORTH WINDS AND DRY AIR EXPECTED TO SPREAD INTO THE LOWER COLORADO RIVER VALLEY. RED FLAG CONDITIONS ARE EXPECTED TO BEGIN IN THE LATE MORNING HOURS...WHEN RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT. IN ADDITION...SUSTAINED WINDS UP TO 25 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THE LATE AFTERNOON. CONDITIONS WILL IMPROVE TUESDAY EVENING AS WINDS ARE EXPECTED TO WEAKEN. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AZZ132-131300- /O.NEW.KPSR.FW.W.0037.080513T1700Z-080514T0000Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- 243 PM MST MON MAY 12 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY FOR LA PAZ AND YUMA COUNTIES IN SOUTHWEST ARIZONA DUE TO STRONG NORTH WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR LA PAZ AND YUMA COUNTIES IN SOUTHWEST ARIZONA...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY. THIS RED FLAG WARNING DOES NOT INCLUDE EITHER MARICOPA OR PINAL COUNTY. A COLD FRONT WILL MOVE ACROSS CENTRAL ARIZONA TUESDAY MORNING...WITH STRONG NORTH WINDS AND DRY AIR EXPECTED TO SPREAD INTO SOUTHWEST ARIZONA. RED FLAG CONDITIONS ARE EXPECTED BEGIN IN THE LATE MORNING HOURS...WHEN RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT. IN ADDITION...SUSTAINED WINDS UP TO 25 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THE LATE AFTERNOON. CONDITIONS WILL IMPROVE TUESDAY EVENING AS WINDS ARE EXPECTED TO WEAKEN. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ232-130400- /O.CON.KPSR.FW.W.0036.080512T2200Z-080513T0400Z/ CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 243 PM PDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY DUE TO STRONG WINDS ...LOW HUMIDITIES...AND HIGH FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR IMPERIAL AND EASTERN RIVERSIDE COUNTIES IN SOUTHEAST CALIFORNIA. STRONG SOUTHWEST AND WEST WINDS WILL CONTINUE THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM ENTERS NORTHERN ARIZONA AND SOUTHERN NEVADA. RED FLAG CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING OVER THE LOWER COLORADO RIVER VALLEY. CONDITIONS WILL BEGIN TO IMPROVE BY LATE THIS EVENING AS HUMIDITIES INCREASE AND WINDS BEGIN TO DECREASE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
1 follow-up statement
000 WWUS85 KPSR 131315 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 615 AM MST TUE MAY 13 2008 AZZ131-132-CAZ231-140000- /O.CON.KPSR.FW.W.0037.080513T1700Z-080514T0000Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 615 AM MST TUE MAY 13 2008 /615 AM PDT TUE MAY 13 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM PDT/ THIS MORNING TO 5 PM MST /5 PM PDT/ THIS AFTERNOON FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST ARIZONA DUE TO STRONG WINDS...LOW HUMIDITY...AND VERY HIGH FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM PDT/ THIS MORNING TO 5 PM MST /5 PM PDT/ THIS AFTERNOON. STRONG NORTH AND NORTHWEST WINDS WILL DEVELOP OVER THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST ARIZONA THIS MORNING. IN ADDITION...VERY DRY AIR WILL MOVE INTO THE WARNING AREA LEADING TO RED FLAG CONDITIONS. WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH CAN BE EXPECTED ALONG WITH HUMIDITITES BELOW 15 PERCENT. WINDS WILL BEGIN TO DECREASE DURING THE LATE AFTERNOON...WEAKENING SIGNIFICANTLY DURING THE EVENING. CONSIDERABLY LESS WIND IS EXPECTED WEDNESDAY...THOUGH SOME LOCALLY BREEZY CONDITIONS WILL REDEVELOP WEDNESDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AJ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 12, 10:50 AM MST, 3 hours 53 minutes earlier.
Area forecast discussion, May 12, 10:50 AM MST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1050 AM MST MON MAY 12 2008
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.UPDATE...UPDATED AVIATION DISCUSSION.
&&
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE SOUTHEASTWARD THROUGH THE GREAT
BASIN TODAY AND INTO ARIZONA TUESDAY. THIS SYSTEM WILL BRING SOME
WINDY WEATHER TO THE AREA ALONG WITH A COOLING TREND TODAY AND
TUESDAY. THERE IS ALSO A CHANCE OF SHOWERS AND THUNDERSTORMS OVER
SOUTH-CENTRAL ARIZONA TUESDAY AFTERNOON AND EVENING. STRONG HIGH
PRESSURE ALOFT FROM THE PACIFIC WILL BRING SIGNIFICANTLY WARMER
WEATHER DURING THE LAST HALF OF THE WEEK. THE FIRST 100 DEGREE
WEATHER OF THE YEAR IS EXPECTED IN MANY DESERT LOCATIONS INCLUDING
PHOENIX BY THE END OF THE WEEK OR NEXT WEEKEND.
&&
.DISCUSSION...
DRY AND WINDY WX WILL BE THE RULE THIS AFTERNOON AND EVENING ACROSS
THE PHX CWA IN ADVANCE OF UPPER LOW CURRENTLY TAKING SHAPE OVER THE
GREAT BASIN REGION. WV LOOPS INDICATE SUFFICIENT SHORTWAVE ENERGY
COMING DOWN THE W SIDE OF DEVELOPING UPPER LOW TO DROP THE SYSTEM
ALMOST STRAIGHT S THRU WRN AZ BY TUESDAY. LATEST SREF RUN APPEARS TO
HAVE THIS HANDLED BEST...AND LAST FEW GFS RUNS ALSO BRINGING SYSTEM
FURTHER W DOWN INTO AZ. THEREFORE...IT IS QUITE POSSIBLE THAT POPS
WILL HAVE TO BE EXPANDED FURTHER W AS WELL IN AFTERNOON PACKAGE...
TO INCLUDE AT LEAST THE ERN PART OF PHX METRO AREA. SHOWERS
MEASURING ONLY A FEW HUNDREDTHS OF AN INCH...AND HIGH-BASED TSTMS
WITH GUSTY WINDS...AND MUCH COOLER TEMPS WILL BE THE MAIN EVENTS
FROM THIS SYSTEM BEFORE IT MOVES OUT TUESDAY NIGHT.
PRECEDING THE TROUGH...MOST OF THE WRN CWA WILL BE PRONE TO WINDY
CONDITIONS WITH SPEEDS LIKELY TO EXCEED WIND ADVISORY THRESHOLDS.
MOST MOS NUMBERS FOR KIPL/KBLH ALSO BACK UP THIS IDEA. INHERITED A
WIND ADVY JUST FOR IMPERIAL COUNTY...DECIDED TO ENLARGE THE THREAT
AREA TO INCLUDE ALL OF OUR SE CA ZONES...AND THE AZ SIDE OF THE CO
RIVER ZONE...NOT TO INCLUDE KYUM. WINDS WILL BE DECREASING LATER
TONIGHT AS THEY SHIFT TO THE N BEHIND THE COLD FRONT...BUT WILL
STILL BE ON THE BREEZY SIDE DOWN THE RIVER VALLEY. LESS WINDS
ANTICIPATED MOST AREAS ON TUESDAY AND WEDNESDAY...WITH MUCH WARMER
TEMPS ON TAP FOR WEDNESDAY.
BY THURSDAY...A FOLLOWUP TROUGH WILL MOVE DOWN FROM CO THRU ERN AZ
THAT WILL GIVE SOME MORE BREEZES BUT SHOULD BE DRY FOR PHX CWA. THEN
FOR FRIDAY INTO THE UPCOMING WEEKEND WE WILL SEE BUILDING HEIGHTS
AND ASSOCIATED WARMING OF THE AMS...WITH MANY DESERTS LIKELY TO HAVE
THEIR FIRST 100 DEGREE TEMPS BY SATURDAY AND/OR SUNDAY.
&&
.AVIATION...
WINDS WILL BE SWITCHING OUT OF THE WEST EARLY THIS AFTERNOON...WITH
THE MAIN AVIATION ISSUE STRONG WESTERLY WINDS THIS AFTERNOON AND
EVENING FOR THE ENTIRE FORECAST AREA. THE STRONGEST WINDS WILL BE
FOUND IN SOUTHEAST CA AND THE LOWER CO RIVER VALLEY...WHERE GUSTS
BETWEEN 30 AND 40 KTS WILL BE COMMON AFTER 2000 UTC...ESPECIALLY AT
KIPL AND KBLH. CANNOT RULE OUT A FEW GUSTS ABOVE 40 KTS AT KIPL.
BREEZY WINDS WITH SOME GUSTS TO NEAR 30 KTS LATE THIS AFTERNOON ARE
LIKELY AT KPHX/KIWA AND OTHER CENTRAL AZ AIRFIELDS. WINDS SHOULD
GRADUALLY BECOME LESS GUSTY AFTER 0500 UTC.
ANOTHER ACTION-PACKED DAY EXPECTED TOMORROW...ESPECIALLY IN CENTRAL
AZ. WINDS WILL BE A FACTOR AGAIN...BUT GENERALLY NOT EXPECTING THEM
TO BE AS STRONG AS TODAY. WINDS WILL RANGE FROM 15-20 KTS IN
CENTRAL/SOUTHWEST AZ AND SOUTHEAST CA...TO 20-25 KTS ALONG THE LOWER
COLORADO RIVER VALLEY...WITH HIGHER GUSTS LIKELY. IN
ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS IN CENTRAL AZ...MAINLY KPHX EASTWARD...DURING THE
AFTERNOON TOMORROW. COULD SEE LOWER CLOUDS AS WELL...WITH A SCT TO
BKN LAYER AT 10 THOUSAND FEET OR LOWER POSSIBLE OVER THE PHOENIX
METRO AREA.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
UPPER LOW AND ASSOCIATED COLD FRONT APPROACHING FROM THE NORTHWEST
WILL LEAD TO WINDY CONDITIONS TODAY...ESPECIALLY IN SOUTHEAST
CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY. THE FIRE WEATHER
WATCH FOR THAT AREA WAS CONVERTED TO A WARNING EXCEPT FOR JOSHUA
TREE NATIONAL PARK DUE TO HIGHER HUMIDITIES. THE TIME WAS ADJUSTED
SLIGHTLY SO THAT IS STARTS AND ENDS AN HOUR LATER...3 PM TO 9 PM.
ANTICIPATE STRONGEST WINDS TO BE IN IMPERIAL COUNTY AND RIDGETOPS OF
JOSHUA TREE NATIONAL PARK. IN SOUTHWEST AND SOUTH-CENTRAL
ARIZONA...WINDS ARE NOT ANTICIPATED TO BE QUITE STRONG ENOUGH FOR
THE NECESSARY DURATION TO MERIT A WARNING. HOWEVER...ISOLATED
MOUNTAIN TOP LOCATIONS COULD BE STRONGER.
STRONG NORTHERLY WINDS WILL DEVELOP DURING THE DAY TUESDAY OVER
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA...CENTERED AROUND THE
LOWER COLORADO RIVER VALLEY. CONDITIONS WILL APPROACH CRITICAL
THRESHOLDS BUT AT THIS TIME...WINDS ARE EXPECTED TO REMAIN JUST
BELOW CRITERIA. OVER SOUTH-CENTRAL ARIZONA...HIGHER HUMIDITIES AND
LESS WIND WILL KEEP CONDITIONS WELL BELOW CRITICAL THRESHOLDS. OVER
THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA...THERE WILL BE A CHANCE
OF THUNDERSTORMS TODAY...AND A SLIGHT CHANCE TONIGHT. ANY STORMS
THAT MANAGE TO FORM WILL TEND TO HAVE VERY MODEST PRECIPITATION.
A WARMING TREND WILL BEGIN WEDNESDAY AND CONTINUE INTO THE
WEEKEND...WITH MANY LOWER ELEVATION LOCATIONS REACHING 100 DEGREES
BY SATURDAY.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 9 PM MST THIS
EVENING FOR AZZ131.
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM MST THIS
EVENING FOR AZZ020.
CA...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS
EVENING FOR CAZ231-232.
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS
EVENING FOR CAZ030>033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
SYNOPSIS...ESTLE/ELLIS/HIRSCH
DISCUSSION...ESTLE
AVIATION...ROGERS
FIRE WEATHER...AJHazardous weather outlook, May 12, 12:50 PM MST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 1250 PM MST MON MAY 12 2008 AZZ020-CAZ030>033-130700- LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 1250 PM MST MON MAY 12 2008 /1250 PM PDT MON MAY 12 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WESTERLY WINDS WILL INCREASE TO 20 TO 30 WITH GUSTS UP TO 45 MPH AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM TODAY. THE WINDS WILL CONTINUE THROUGH MUCH OF THE EVENING HOURS BEFORE WEAKENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. MOTORISTS...INCLUDING THOSE TRAVELING ALONG INTERSTATES 8...10 AND HIGHWAY 78...ARE ADVISED TO USE EXTRA CAUTION DURING THE AFTERNOON AND NIGHTTIME HOURS. THE COMBINATION OF THE WINDY CONDITIONS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL ALSO RESULT IN WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS...ACROSS MUCH OF SOUTHEASTERN CALIFORNIA AND DOWN THE COLORADO RIVER VALLEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY NORTH WINDS ARE LIKELY TO DEVELOP ON TUESDAY...MAINLY ALONG THE LOWER COLORADO RIVER VALLEY. WIND GUSTS APPROACHING 40 MPH ARE POSSIBLE. NO WEATHER HAZARDS ARE EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ022>024-028-130700- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 1250 PM MST MON MAY 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY. ALTHOUGH NO SIGNIFICANT RAINFALL IS EXPECTED...GUSTY WINDS TO NEAR 50 MPH...DENSE BLOWING DUST AND DANGEROUS CLOUD-TO-GROUND LIGHTNING ARE POSSIBLE WITH THE STRONGEST STORMS. NO WEATHER HAZARDS ARE EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ESTLE
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:26 AM MST | Wind Advisory | PSR | 19 hr | |
| May 12, 5:53 AM MST | Red Flag Warning | PSR | La Paz, Yuma | 15 hr |
| May 12, 2:40 PM MST | Wind Advisory | PSR | 26 hr |
Nearby
Red Flag Warnings in Arizona, 2008Red Flag Warnings in California, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.